MAUDE Adverse Event Report: US SURGICAL PUERTO RICO PREMIUM PLUS CEEA; STAPLE, IMPLANTABLE

US SURGICAL PUERTO RICO PREMIUM PLUS CEEA; STAPLE, IMPLANTABLE
Model Number 111983
Medical Device Problem Codes Misfire (2532); Failure to Form Staple (2579); Difficult to Open or Close (2921)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a radical resection of colon procedure, the device jaws were difficult or unable to open.There was poor staple formation and the staple line was incomplete - they oversewed the staple line.Also the donut was not complete.There was no patient injury.
 
Additional Manufacturer Narrative
Post market vigilance (pmv) received one device.The visual inspection of the returned product noted the safety was broken during functional testing.Additional information : if information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Analysis summary: post market vigilance (pmv) received one device.The visual inspection of the returned product noted the safety was broken during functional testing.Forwarded to ponce engineering for further evaluation of broken safety.If information is provided in the future, a supplemental report will be issued.

Brand Name
PREMIUM PLUS CEEA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key6869716
Report Number2647580-2017-06634
Device Sequence Number19034598
Product Code GDW
UDI-Device Identifier10884523006582
UDI-Public10884523006582
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K062850
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2017
Device Model Number111983
Device Catalogue Number111983
Device Lot NumberP2K0219X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/25/2017
Initial Date Received by Manufacturer 08/21/2017
Supplement Date Received by Manufacturer11/08/2017
12/14/2017
Initial Report FDA Received Date09/15/2017
Supplement Report FDA Received Date12/07/2017
01/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR